# SDR DHL2008765034

- Difficulty date: January 23, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, BS 227.8 BULKHEAD FORWARD LOWER WEB AND STIFFENER IS CORRODED.  REMOVED STIFFENERS AND ATTACHED PARTS IN AREA FOR ACCESS IAW SRM 51-30-2.  CUT OUT DAMAGED SECTION IAW SRM 51-40-4 FIG 1 AND 53-10-2 FIG 1.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-40-4 FIG 1 AND 51-30-2.  LOCATED DRILLED AND INSTALLED NEW STIFFENERS (3 EACH) AND VERTICAL SECTION (1 EACH) IAW SRM 51-30-5 AND 51-30-2.  REINSTALLED PREVIOUSLY REMOVED PARTS AT BS 227.8 BULKHEAD AREA IAW SRM 51-30-2.
